well,could be 'sun spots' if hes out in the sun or a tanning bed,
they can apear.Somtimes that are called sun freckles.they can pread usually
harmless,but i would go to a doc..cause alot of sun spots..can be skin cancer.
or become cancers.IF they darken..then it is a sighn of that.
they could simply be 'age spots' or 'liver spots'
when skin ages...it gets darker..i am not shure why.
It looks like pityriasis versicolor. It is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral.
If the rash persists then it will be best to get it evaluated from a dermatologist. Other possibilities have to be ruled out then.
I hope that helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.